# SDR AUS20040181

- Difficulty date: March 10, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech S35
- Engine: Cont IO520B
- Propeller: Mcauly 2A36C23
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Wrong Part
- Location: Fuselage Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CONTROL CABLE RUBBING ON SCREW.  INVESTIGATION FOUND (A LONGER THAN NORMAL) SCREW HOLDING THE FORWARD CABIN FLOOR IN POSITION. INCORRECT SCREW HAD BEEN FITTED DURING REUPHOLSTERING CARRIED OUT APPROXIMATELY TWO WEEKS PREVIOUSLY.  UNAPPROVED PART.  PERSONNEL/MAINTENANCE ERROR.
